# SDR USAA2012020700021

- Difficulty date: January 25, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON R2 DOORWAY LOWER SILL BETWEEN  FR66 TO FR68, S23R.  REPLACED R2 DOORWAY LOWER SILL BETWEEN  FR66 TO FR68, S23R IAW EA # 133838.
